# SDR UPS00232521

- Difficulty date: May 3, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- Aircraft time: 56,855 hours, 50,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 637242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STRINGER 3L AND THE SHIM CRACKED AND CORRODED AT BS 440.  REMOVED CORRODED STRINGER FROM BS 430 - 455, FABRICATED REPAIR AND INSTALLED PER SRM 53-10-3, 51-30-2, 51-30-5.
